# SDR DALA2020112403847

- Difficulty date: November 20, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 55,257 hours, 28,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON EMERGENCY CABIN LIGHT TEST FOUND RIGHT EPSU BATTERY FAULT.  CORRECTIVE ACTION: R & R EPSU BATTERY, IAW A319 AMM 33-51-38-0401.  OPERATIONS TEST OK.
